# SDR DJFA2005176

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N783TA
- Make and model: Beech 400A
- Aircraft serial: RK234
- Aircraft time: 5,463 hours, 4,442 cycles
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22500231
- Part serial: 10820226
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT SHORTLY AFTER LIFT OFF, THE RT THRUST REVERSER ARM LIGHT BEGAN TO FLICKER, AND THEN REMAINED ILLUMINATED.  AFTER THE LANDING GEAR AND FLAPS WERE RETRACTED, THE EMERGENCY STOW SWITCH WAS DEPRESSED.  THE AIRCRAFT WAS DIVERTED WHERE IT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED A FAULTY STOW SWITCH FOR THE RT THRUST REVERSER.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
